# SDR FDEA201709252704

- Difficulty date: September 25, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD HINGE (WING SIDE) ACTUATOR ATTACH INBD BORE CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-07.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0330993, PART 1,   STEP 1F.  REPAIR CLASSIFEID AS MAJOR IAW GMM 6-2-100.
